The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
468 Posts
Discussion Starter · #1 ·
And I am still stumped as to what is a lupus symptom and what is not. It seems like an amazing maze of unrelated stuff that hits me all at once. I will rant for awhile and see if any of you all have experienced what I am currently going through:::

I have extreme dizziness whenever I stand up, I usually have to grab ahold of something so I don't fall down:hehe:

All my skin is extrmemely dry and itchy despite whatever lotion I use--

I have a constant case of diarhea, whenever I eat everything goes right through me--nausea is terrible but not constant at least--

my feet are always tingling and bright red especially around my toes--

my feet and legs are constantly swelling despite the lasix I take--

gas unbelievable as we have discussed before--

my ankles and knees feel as if they will give out whenever I walk any distance--

my breathing is always difficult whether or not I am moving or sitting still--

my memory leaves very much to be desired, and tons forgotten--

I cry at the slightest provocation--

headaches that won't go away--

and pain and stiffness in my joints--

last but not least if I have not forgotten something, are the recurrent UTI's, I have another one now, so off to the GP.

Thanks for letting me rant awhile, it is sometimes things go together and all I feel like doing is laying on the couch and not move an inch.;)

Right now I take plaquinel, methotrexate (by injection), prednisone, folic acid, cymbalta, lasix, nexium, glucophage, seroquel, ativan, and have some nasal sprays and inhalors. karly
 

·
Registered
Joined
·
40 Posts
Hi Karly

Things are sounding dreadful for you at the moment. Have you seen your specialist lately and asked him all these questions? I realise that is probably a silly question, but sometimes we forget that that is why they are there for us.
It does sound like you might need your blood pressure checked with the dizzyness and you sound quite depressed too. (I know that one well) Have you ever considered seeing a therapist and doing some "talk therapy" - it can be very helpful. Antidepressants are good too - if you need them :wink2:

Lastly, have you had a good read of all the stange and weird side effects that the drugs you are taking can cause? It takes a bit of research on the net but is well worth it, you can then discuss with the GP or specialist.

I am sending you lots of gentle hugs and good strong vibes to help you through. I will look forward to hearing how you are doing, and I too take a lot of peace from the thought that we have this place to come to and let out our thoughts, fears and aches and pains. At least we all understand each other.

looking forward to talking to you often.:rose3:
 

·
Administrator
Joined
·
10,181 Posts
Hi Karly,

Any or all of these symptoms could be do to the disease or the medications you take for it. I suggest giving your doctor the entire list. Things like difficulty breathing, weakness, dizziness and tingling need to be investigated.

Hope you get some relief soon.

Take care,
Lazylegs
 

·
Registered
Joined
·
4,583 Posts
:wink2: Karly, Yep, you do have a lot of questions, but that is what makes you normal. At the very beginning of this site, before you even come into the message boards, there is an
absolute ton of info. to read, and do read it, you will prrbably not read it in one day, and you may have to read it over and over for it to make sense to you. Also, I can tell you how to spend the best 15.00 that you have ever spent. By the book called; "The Lupus Book" by Dr. Hughes, I think everything possible is in there, and that can be purchased thru this site. But most importantly, write these questions down on paper, take a few at a time to each appointment, have paper and pen in your purse, and write down the answers. Always make your Rheumy the place where the buck stops, as it is his profession.:wink2:
 
1 - 4 of 4 Posts
Top